# SDR AALA20100430TUL07

- Difficulty date: April 30, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N181AN
- Make and model: Boeing 757223
- Aircraft serial: 29591
- Aircraft time: 35,953 hours, 12,227 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT NUMBER 2 LOWER SKIN IS CRACKED AT INBOARD MAIN TRACK ATTACH FITTING (MKD).  INSTALLED INBOARD COVE SKIN DOUBLER PER ESO 90249 AND AARD 57-43-00-4 REPAIR 4.
